# SDR SWIA202161665

- Difficulty date: July 27, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE IS CRACKED ADJACENT TO PAX DOOR MOTOR PULLEY     (C-CHECK RO 10/07/2021)   REMOVED AND REPLACED PAX DOOR AFT DRAG ANGLE IAW CRJ 200 SRM 51-42-06. LOCATED AND DRILLED PAX DOOR AFT DRAG ANDGLE IAW CRJ 200 SRM 51-40-11.
